On extension of Gabor transform to Boehmians

R. Roopkumar

Matematički Vesnik (2013)

  • Volume: 65, Issue: 254, page 431-444
  • ISSN: 0025-5165

How to cite


R. Roopkumar. "On extension of Gabor transform to Boehmians." Matematički Vesnik 65.254 (2013): 431-444. <http://eudml.org/doc/261274>.

author = {R. Roopkumar},
journal = {Matematički Vesnik},
keywords = {convolution; tempered distributions; ridgelet transform},
language = {eng},
number = {254},
pages = {431-444},
publisher = {Društvo matematičara Srbije},
title = {On extension of Gabor transform to Boehmians},
url = {http://eudml.org/doc/261274},
volume = {65},
year = {2013},

AU - R. Roopkumar
TI - On extension of Gabor transform to Boehmians
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 254
SP - 431
EP - 444
LA - eng
KW - convolution; tempered distributions; ridgelet transform
UR - http://eudml.org/doc/261274
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.